On the bandwidth of convex triangulation meshes

Peter C.B. LAM, W.C. SHIU, Wai Hong CHAN, Y. LIN

Research output: Contribution to journalArticlespeer-review

6 Citations (Scopus)


Hochberg et al. (1995) obtained the bandwidth of triangulated triangles. In this paper, we consider a more general class of graphs, called convex triangulation meshes and denoted by Tl,m,n. We show that the bandwidth of Tl,m,n is min {l, m, n}. Copyright © 1997 Published by Elsevier B.V.
Original languageEnglish
Pages (from-to)285-289
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - 1997


Lam, P. C. B., Shiu, W. C., Chan, W. H., & Lin, Y. (1997). On the bandwidth of convex triangulation meshes. Discrete Mathematics, 173(1), 285-289. doi: 10.1016/S0012-365X(97)00063-0


  • Bandwidth
  • Triangulated triangles
  • Convex triangulation mesh
  • Connecting set

Fingerprint Dive into the research topics of 'On the bandwidth of convex triangulation meshes'. Together they form a unique fingerprint.